# SDR FDEA202201080309

- Difficulty date: January 8, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO - ROLLER TRAY CORROSION BLENDED OUT OF LIMITS DURING B-CHECK IN INDY -   STA 5-123 TO STA 1701 AND 38" RIGHT OF CENTER REF EA #1-2550-T0364791 PT 1 (WORK WITH   S899 - EA #1-2550-T0364791 PT 2) REMOVED & REPLACED CHANNEL P/N 5J461006-1, RED DAC DWG N5J6775 & MD-11 SRM 51-31-  01-0G, & E.A. 1-2550-T0366914 CARGO/LOADING SYSTEM-CENTER CARGO COMPARTMENT-  CHANNEL ASSEMBLY REPAIR.
